Language Translator
Menu
FAQs

Children’s Clartin Chewable Grape Allergy 5mg Loratadine / Antihistamine Tablets 20ct

Compare

When your child is sick with allergy symptoms, give them long-lasting relief with the Children’s Claritin Grape Chewables Allergy Medicine, 20 counts. Whether your kids are planning a day at the park or have Show and Tell at school, allergies can really ruin their day. Allergy symptoms such as sneezing, itchy throat and runny nose can happen outside when there is too much pollen or mold in the air. Other allergens such as animals and dust mites can trigger indoor allergies, too. Perfect for indoor and outdoor allergies, this chewable allergy medicine gives your little ones up to 24 hours of allergy relief. Plus, the non-drowsy formula can be taken in the morning, so they get fast-acting allergy relief without feeling tired or sluggish. Made with the original prescription strength formula, the Children’s Claritin Grape Chewables provides non-drowsy allergy relief that lasts from the start of the school day through bedtime.

  • Chewable cold and allergy medicine that’s perfect for picky kids.
  • #1 pediatrician-recommended non-drowsy brand.
  • Powerful 24-hour relief that won’t cause drowsiness.
  • Effective for indoor and outdoor allergies.
  • Easy to take.
  • Grape flavor.
  • Safe and effective for kids ages two years and older.
  • Available in a pack of 20 count tablets.

Provides temporary pain relief for:

  • Sneezing
  • Runny nose
  • Itchy, watery eyes
  • Itchy throat or nose

Warnings: 
Do Not Use: If You Have Had An Allergic Reaction to This Product Or Any of Its Ingredients. Ask A Doctor Before Use If You Have: Liver Or Kidney Disease. Your Doctor Should Determine If You Need A Different Dose. When Using This Product: Do Not Take More Than Directed. Taking More Than Directed May Cause Drowsiness. Stop Use and Ask A Doctor If An Allergic Reaction to This Product Occurs. Seek Medical Help Right Away. If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. Keep Out of Reach of Children. In Case of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away. Other Information: Phenylketonurics: Contains Phenylalanine 1.4 Mg Per Tablet, Safety Sealed: Do Not Use If The Individual Blister Unit Imprinted With Children’s Claritin Is Open Or Torn, Store Between 20 to 25°C (68 to 77°F).

Ingredients: 
Active Ingredient (In Each Tablet): Loratadine 5Mg-Antihistamine.
Inactive Ingredients: Aspartame, Citric Acid Anhydrous, Colloidal Silicone Dioxide, D & C Red No. 27 Aluminum Lake, Fd&C Blue No. 2 Aluminum Lake, Flavor, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.

Directions: 
Adults and Children 6 Years and Over Chew 2 Tablets Daily; Not More Than 2 Tablets In 24 Hours. Children 2 to Under 6 Years of Age Chew 1 Tablet Daily; Not More Than 1 Tablet In 24 Hours. Children Under 2 Years of Age Ask A Doctor. Consumers With Liver Or Kidney Disease Ask A Doctor.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.